# SDR CALA2024020200278

- Difficulty date: January 29, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 88,941 hours, 18,970 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 311T3065135
- Condition: Missing
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PANEL 436BL (NO.1 PYLON) IDENTIFIED AS MISSING ON ARRIVAL TO LHR STAND 249. PICTURES ADDED. LOG PAGE 6940113 RAISED FOR MISSING PANEL/ACCESS DOOR. TOMC INFORMED ABOUT PDA. LHR RUNWAY AND TAXI DEPARTMENT ALSO INFORMED. PANEL REPLACED. PARTS USED: 76-5453-3-0002,QTY :1.
